MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-X PROFLEXX-EFNY

FERNO-WASHINGTON, INC. 35-X PROFLEXX-EFNY
Model Number 0015710
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported while transporting a patient on the cot which was locked in the fastening device, the cot allegedly became dislodged allowing the cot to strike the medic's bench seat.The patient alleged injury, but no further details have been provided pertaining to the alleged injury and/or medical intervention sought.

Brand Name
35-X PROFLEXX-EFNY
Common Device Name
35-X PROFLEXX-EFNY
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
9372832900
MDR Report Key9649415
Report Number1523574-2020-00005
Device Sequence Number16586191
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015710
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/10/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale